Another Paxil Question - page 2

the other day, my instructor said that people who suddently stop taking paxil and then restart (not using medication as directed) are really putting a lot of undue damage and stress on their heart. ... Read More

  1. by   Havin' A Party!
    Newsweek (or a simlar mag) ran a recent article (earlier this year) on Paxil. Read it, but don't recall all the details right now.

    Do recall it stressed the severe difficulty in getting off this stuff without complications. Something like 20 times the number experienced with weaning off Zoloft.

    You may wanna do a periodical check.
  2. by   finness
    Thank you, Lysorke. I knew that falls were a potential threat with Postural Hypotension, but I didn't know if there was something beyond this that would be considered "critical". To the other posters, yes, I am aware of Paxil's prospective side effects. I experienced some mild nausea with the onset of the drug, but have been lucky to experience very minimal side effects and withdraw. It's been a wonder drug for me!
  3. by   ahearthealer
    Do recall it stressed the severe difficulty in getting off this stuff without complications. Something like 20 times the number experienced with weaning off Zoloft.
    There is a website (www.quitpaxil.com, I think) that says 10% of those tapering off Paxil will experience "electric shock-like" withdrawal symptoms.

    Todd
  4. by   lsyorke
    Another great site for insight into withdrawal is:

    www.paxilprogress.org
  5. by   finness
    Quote from lsyorke
    another great site for insight into withdrawal is:

    www.paxilprogress.org
    thanks for the info. i didn't see anything on cardiovascular disorders. i'll keep looking.

close